Multivitamins Causing Shoulder Pain
I get sharp pains in my left shoulder every time I start to take multivitamins. This started about four years ago. I laid off of them and my shoulder pain went away. I brought this up to my doctor and his only answer is "I don't know, let me run some tests for gout and some other things to see what the results are". Nothing came back explaining why this happen, so I was just content with not taking vitamins anymore and try to get all of my vitamins through fruits/veggies.
I've realized over the years that this is not very easy to do and multivitamins is a much easier way of getting all of my daily recommended doses in. Last week I started to take multivitamins again to see if maybe the problem just went away, but no, I have a horrible shoulder pain where it hurts just to move my left arm. I'm going to try to schedule an appointment with a different doctor to see if maybe he/she can give me a better answer that my last one did. But in the meantime, I'm wondering if anyone here may have any ideas why this is happening? I did a search for google and came up with a few hits, but nothing as to why this happens.